# SDR YENA2023121501589

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,865 hours, 28,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1920, MSY-LGA. (AIRCRAFT DECLARED AN EMERGENCY INTO LGA), ' HYD B RESERVOIR LOW LEVEL IN FLIGHT INDICATOR SHOWED VERY LOW FLUID IN B SYSTEM; REMOVED AND REPLACED B HYD PRESS SW (10CE1) SEAL REF AMM 27-92-17. OPS CHECK OK. LEAK CHECK OK. AC OK FOR SVC.'
